# SDR 99ZZZX435

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5175
- System (JASC): 2610 · Detection System
- Part: Sense Loop
- Part number: 24412047
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, JET PIPE/PYLON 'OVHT' RED LIGHT ANNUNCIATED INTERMITTENTLY.  FOUND THAT DURING PREVIOUS MAINTENANCE ON THE TAIL PIPE LOOP, THE ATTACH BRACKET WAS SLIGHTLY BENT CAUSING THE CONNECTION TO CONTACT THE CLOSED ENGINE COWL, SHORTING TO GROUND, GIVING A FALSE INDICATION.
